A 18-year-old member asked:
I have an abnormal period right now. it is 7 days strong and heavy and early. i on birth control and im in the middle of a pack. i am sexually active. will i have my period at the end of the month? what does my early period mean?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 54 years experience
Oral bcp ?'s: Bleeding in "the middle of a pack" is usually due to not taking the active pills punctually. The dose is so low, withdrawal bleeding will occur if the pill is not taken within the hour that the previous active pill was taken. Stop your bcp's now, wait only five days and start a new pack, but take them on time each day...a nuisance, but it will prevent breakthrough bleeding.
115 viewsAnswered Dec 23, 2019
Last updated Mar 22, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.